# SDR MASA20210118008

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN AFT LOWER FUSELAGE SKIN.  REMOVED GOUGE DAMAGE REPAIR AND REPLACE WITHIN NEW EXTERNAL REPAIR WITH PROTECTIVE PLATE, IAW GREO 670-53-00-290 REV E.
